# SDR FDEA201407161821

- Difficulty date: July 16, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB67292
- Part serial: 052
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RIGHT WING NR 4 SLAT LOWER SKIN AT STATION XOS 608 TO STATION XOS 612.  EXISTING REPAIR EVALUATED AND FOUND DAMAGED.  SLAT LOWER SKIN REPAIRED PER SRM 57-40-01 FIGURE 201 REPAIR 3 REVISION 56 AND EA 1-  5750-T0309965 PART1  TITLE: WINGS-FLIGHT SURFACES-RTW NR 4 SLAT ASSY SEVERAL EXISTING REPAIRS REPLACED WITH AN SRM SKIN SPLICE REPAIR-RSC TRACKING.  EO 1-5100-  7-5001 B4 PART 1 TITLE:"STRUCTURE- REPAIR CATALOG - MD11- REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  EA#1-5750-T0309965 PART1   ISSUED FOR RSC TRACKING AND ACCOMPLISHED. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-  100   REVISION 122.
